MathSciNet Relay Station
MathSciNet bibliographic data
MR315451 46J10
Hirsberg, Bent $M$-ideals in complex function spaces and algebras. Israel J. Math. 12 (1972), 133–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement